Opuscula Mathematica
Opuscula Math. 37, no. 1 (), 109-139
http://dx.doi.org/10.7494/OpMath.2017.37.1.109
Opuscula Mathematica

Eigenvalue asymptotics for the Sturm-Liouville operator with potential having a strong local negative singularity



Abstract. We find asymptotic formulas for the eigenvalues of the Sturm-Liouville operator on the finite interval, with potential having a strong negative singularity at one endpoint. This is the case of limit circle in H. Weyl sense. We establish that, unlike the case of an infinite interval, the asymptotics for positive eigenvalues does not depend on the potential and it is the same as in the regular case. The asymptotics of the negative eigenvalues may depend on the potential quite strongly, however there are always asymptotically fewer negative eigenvalues than positive ones. By unknown reasons this type of problems had not been studied previously.
Keywords: Sturm-Liouville operator, singular potential, asymptotics of eigenvalues.
Mathematics Subject Classification: 34L20, 34L40.
Cite this article as:
Medet Nursultanov, Grigori Rozenblum, Eigenvalue asymptotics for the Sturm-Liouville operator with potential having a strong local negative singularity, Opuscula Math. 37, no. 1 (2017), 109-139, http://dx.doi.org/10.7494/OpMath.2017.37.1.109
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.